SYBION-L
August 16, 2017
Show all

MEFIDRO-P

Mefenamic Acid 100 mg+ Paracetamol 250 mg.

SKU: 3e7cefa6c618 Category:
Description

The active ingredients here are Mefenamic Acid and Paracetamol (acetaminophen or APAP). They are painkillers and a class of analgesics and Non-steroidal anti-inflammatory drugs (NSAIDs). Mefenamic Acid works on reducing inflammation in the body that can cause pain and irritation. Mostly used to treat mild and moderate pain, this medicine is good when suffering from pain due to fever, cold, toothache, headache etc. It is a fever reducer and can be used to treat to reduce the effects of fever in children. The bottle is advised to shake before using its use. The consumption amount should be according to the prescription of the doctor.

Additional information
Unit

Contact Us
close slider